Please use this identifier to cite or link to this item: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/807
Title: Повышение точности прогнозов с использованием теории нечетких множеств
Authors: Амиров, Р.З.
Issue Date: 2005
Publisher: Донецький національний технічний університет
Citation: Наукові праці Донецького національного технічного університету. Серія: економічна. Випуск 91 - Донецьк, ДонНТУ, 2005. - С. 148 - 153
Series/Report no.: Економічна;19
URI: http://ea.donntu.edu.ua/handle/123456789/807
Appears in Collections:Випуск 91



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.